# SDR 99ZZZX3927

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7074G
- Make and model: Beech C-12C
- Aircraft serial: 7322266
- Engine: Pwa PT6A41
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 3028332
- Condition: Cracked
- Location: Gas Generator
- Part time: 3,872 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOW DIVIDERS WERE BEING SWAPPED TO TROUBLESHOOT STARTING PROBLEM AND A CRACK WAS NOTICED AT THE WELD AREA OF THE FLOW DIVIDER/FUEL NOZZLE MOUNTING BOSS.  WHEN THE BOSS WAS SLIGHTLY SIDE LOADED WITH A ROD, CRACK OPENED UP VERIFYING THE CASE IS CRACKED NOT JUST THE PAINT COATING.
